It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: DR.Whitworth legs swelling, cervical corpectomy in july

Re: DR.Whitworth legs swelling, cervical corpectomy in july

[ Back to Messages ]

Message

Posted by MLWhitworth, MD on May 29, 2000 at 09:13:58:

In Reply to: DR.Whitworth legs swelling, cervical corpectomy in july posted by gary coker on May 29, 2000 at 02:36:38:

It is possible spinal degeneration is causing some of your symptoms. The MRI is a good idea and an EMG may also help. Obviously there are other medical problems that need to be addressed also. There are other hydrocodone containing drugs with less acetaminophen such as Zydone or Norco.

: P_RN had posted this earlier for me Dr. W thing is i went to the ER for blood in stool While heading there my arms and legs went numb and muscles went weak could feel my ears were even tingling and jaw was numb only place i could feel was a diamond shape area on my chest i have been having pain in right leg for months now but now when pain get higher i lose flow in urination almost to a complete stop. the doctor suspects RSD but i also have l5 disc problem as well as the cervical. i'm to have mri's done again for lumbar but also having throacic region now as well. Also found out that prostate is enlarge so they are scheduling me for a scope as well for possible cancer or palups. my concern is with having stenosis of the spine along with ddd and djd is there a possability that i am in a aggressive state of spinal deteriation?
: the acute denervation seems to be getting aggressively worse in one month i have now failed reflex test in legs and more in arms. I am starting to get
: concerned with this...is it possible to be getting into the stages of quada equina?
: also i am on a muscle relaxer cyclobenzaprine and on 6 vikadin and 1 diazapam. which seem to not be phasing the pain level at all. i am scared to take the dosage of vikadin because of the tylonol problem and the acute attack on the liver i had in janaury.
: thats right at the limit for intake. any information would greatly help. i guess my concern is that my whole spine is going at once is that possible.?
: Oh and you still owe me a picture too with dogs if i remember right.




Follow Ups




All times are GMT -7. The time now is 07:17 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!